# SDR DALA2023030701711

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 67,765 hours, 22,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 IN REFERENCE RC 5311-01218-01A A.A. EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640. CORRECTIVE ACTION: REF ERA 590442-14AD REV. ORIGINAL. (2655378)
